# SDR ABXA9801047

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97558853
- Condition: Corroded
- Location: Bs 1000
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO COMPARTMENT FRAME STATION 1000, AFT SIDE UPPER FLANGE CORRODED AT STRINGER 34L TO 34R.  REPAIRED IAW ABX REA D853-24204 AND DC8 SRM 53-2-0.
